RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2015, Volume 25, Issue 1, Pages 117–125 (Mi vuu471)  

This article is cited in 1 scientific paper (total in 1 paper)

COMPUTER SCIENCE

Systems of relational transformations: rules and realizability criterion

M. V. Kuchuganov

Parallel Computation Lab, Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: The paper describes and investigates basic constructions and semantics of an action description language developed to analyze transformations of relations between situation models (relational transformations). The main difference between KSL (Knowledge Specification Language) and traditional languages (STRIPS, ADL, PDDL, etc.) is the exploitation of not only traditional (STRIPS-like) rules but also their set-theoretic compositions. This greatly increases the expressiveness of a language. A clear first order logic characterization of relational transformations (without using additional constructions of a situation calculus) makes it possible to formulate and prove a natural criterion of realizability (consistency) of the system of relational transformations and, consequently, to describe and fix the logical contradictions of the given system.

Keywords: action description languages, STRIPS, ADL, situation calculus.

Full text: PDF file (206 kB)
References: PDF file   HTML file
UDC: 519.682
MSC: 03B70, 68T27, 68T30
Received: 28.02.2015

Citation: M. V. Kuchuganov, “Systems of relational transformations: rules and realizability criterion”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:1 (2015), 117–125

Citation in format AMSBIB
\Bibitem{Kuc15}
\by M.~V.~Kuchuganov
\paper Systems of relational transformations: rules and realizability criterion
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2015
\vol 25
\issue 1
\pages 117--125
\mathnet{http://mi.mathnet.ru/vuu471}
\elib{http://elibrary.ru/item.asp?id=23142060}


Linking options:
  • http://mi.mathnet.ru/eng/vuu471
  • http://mi.mathnet.ru/eng/vuu/v25/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Kuchuganov, “Rekursivnye opredeleniya relyatsionnykh preobrazovanii”, Programmnye sistemy: teoriya i prilozheniya, 9:1 (2018), 58–63  mathnet  crossref
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:128
    Full text:86
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020